# SDR QXEA200301044

- Difficulty date: August 28, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,412 hours, 2,528 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2465 FIRE SYSTEM FAULT. REMOVED AND REPLACED FORWARD CARGO SMOKE DETECTOR. OPEATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
